# SDR 95ZZZX1480

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 18511MAE1
- Condition: Corroded
- Location: Fs 312 Wl 206.1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CORRODED STA 312, WL 206.1, LBL 20.  INSTALLED SUPPORT ANGLE IAW SRM 51-10-1.
